Interacting electrons in a 2D quantum dot

Creative Commons License

Akman N., Tomak M.

PHYSICA B, vol.262, pp.317-321, 1999 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 262
  • Publication Date: 1999
  • Doi Number: 10.1016/s0921-4526(98)01159-4
  • Journal Name: PHYSICA B
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.317-321


The exact numerical diagonalization of the Hamiltonian of a 2D circular quantum dot is performed for 2, 3, and 4 electrons. The results an compared with those of the perturbation theory. Our numerical results agree reasonably well for small values of the dimensionless coupling constant lambda = a/a(B) where a is the dot radius and a(B) is the effective Bohr radius. Exact diagonalization results are compared with the classical predictions, and they are found to be almost coincident for large lambda values. (C) 1999 Elsevier Science B.V. All rights reserved.